# SDR SWAA2022020901554

- Difficulty date: February 18, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 46,016 hours, 26,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tail Cone
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: TAIL CONE DELAMINATED UPPER SURFACE BELOW RUDDER APPROX 13 INCHES AFT OF FWD EDGE AND 6 INCHES RIGHT OF CENTER / REPAIRED APU TAIL CONE PER SRM 53-80-70-2R-1; PERMANENT REPAIR
